# SDR COMA0670196

- Difficulty date: October 2, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 7,816 hours, 5,731 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Part number: GG6709504811
- Part serial: T0006
- Condition: Faulty
- Location: A/C Bay
- Part time: 3,803 hours, 2,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5169 - AFTER TAKEOFF FROM CVG RECEIVED AN AIR DUCT WARNING FOLLOWED BY LEFT PACK SHUT-OFF CAUTION, FLIGHT RETURNED TO THE FIELD.  REPLACED THE LEFT PACK PRE-COOLER.
